I was in a car accident back in 1982 and became epileptic from the head injury I received. I have yet found a med that will stop my seizures. I just started Vimpat 3 months ago and am having terrible side addicts and seizures, yet the seizures are not as often or as severe. My dr says the side effects may go away over time. Has anyone had the same difficultis?
I am getting terrible side effects from Vimpat. Will they go away over time??
- 1 Jul 2012 by Jenny3802
- 16 September 2013
Have you looked into the VNS (vagus nerve stimulator) I am having that surgery on the 31st . supposidly it helps people with hard to control siezures. It sounds like it is time to talk to your doctor about it!
- Vimpat Information for Consumers
- Vimpat Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vimpat (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Jan 2014 • 5 answers
Updated 20 Jul 2013 • 1 answer
Updated 30 May 2014 • 1 answer
Updated 7 Jul 2014 • 1 answer
Updated 20 Sep 2017 • 1 answer